Publication detail

Characterizations of certain general and reproduktive solutions of arbitrary aquations

CHVALINA, J.

Original Title

Characterizations of certain general and reproduktive solutions of arbitrary aquations

English Title

Characterizations of certain general and reproduktive solutions of arbitrary aquations

Type

journal article - other

Language

en

Released

01.01.1987

Pages from

5

Pages to

12

Pages count

8

Documents

BibTex


@article{BUT40255,
  author="Jan {Chvalina}",
  title="Characterizations of certain general and reproduktive solutions of arbitrary aquations",
  chapter="40255",
  journal="Matematicni Vesnik",
  number="1",
  volume="39(1987)",
  year="1987",
  month="january",
  pages="5",
  type="journal article - other"
}